American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF

[2] G. Gruenhage and P. J. Nyikos. Normality in $X\sp 2$ for compact $X$ . Trans. Amer. Math. Soc. 340 (1993) 563-586. MR 1162102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jack Porter and Johannes Vermeer. Spaces with coarser minimal Hausdorff topologies . Trans. Amer. Math. Soc. 289 (1985) 59-71. MR 779052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Murray Bell and John Ginsburg. Compact spaces and spaces of maximal complete subgraphs . Trans. Amer. Math. Soc. 283 (1984) 329-338. MR 735426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Murray G. Bell. Supercompactness of compactifications and hyperspaces . Trans. Amer. Math. Soc. 281 (1984) 717-724. MR 722770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergio Salbany. An embedding characterization of almost compact spaces . Trans. Amer. Math. Soc. 275 (1983) 611-621. MR 682721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. C. Heldermann. The category of $D$-completely regular spaces is simple . Trans. Amer. Math. Soc. 262 (1980) 437-446. MR 586727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric K. van Douwen. The product of two countably compact topological groups . Trans. Amer. Math. Soc. 262 (1980) 417-427. MR 586725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. A. Wilson. On cyclic numbers of one-dimensional compact sets . Trans. Amer. Math. Soc. 34 (1932) 263-273. MR 1501638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1